MAUDE Adverse Event Report: DOUGLAS MEDICAL PRODUCTS, INC. ECOFLX EMPTY MIXING CONTAINER; CONTAINER, I.V.

DOUGLAS MEDICAL PRODUCTS, INC. ECOFLX EMPTY MIXING CONTAINER; CONTAINER, I.V.
Model Number DMP0150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Douglas medical product ecoflx empty mixing containers have had multiple malfunctions of leaking partially or entirely, both in patient rooms and in medication rooms when spiked.At times it has occurred while spiking and other times it has occurred after being spiked, spontaneously leaking.

Brand Name
ECOFLX EMPTY MIXING CONTAINER
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
DOUGLAS MEDICAL PRODUCTS, INC.
361 banbury rd
mundelein IL 60060
MDR Report Key15026315
Report Number15026315
Device Sequence Number4534603
Product Code KPE
UDI-Device Identifier00816415020430
UDI-Public(01)00816415020430
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/12/2022
Report Date (Section F) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDMP0150
Device Catalogue NumberDMP0150
Device Lot NumberB21-5536
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight20 KG
Patient EthnicityHispanic
Patient RaceBlack Or African American
Date Report Sent to FDA07/12/2022